# SDR C2XA08TY1242

- Difficulty date: October 9, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 11148E
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 19,679 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC WAS ON APPROACH INTO BNA WHEN SMOKE WAS SEEN COMING OUT FROM UNDERNEATH THE FO DASH.  MX R&R THE RT WINDSHIELD IAW EMB 145 AMM 56-10-01.  PRESSURIZATION CHECK/LEAK CHECK IAW EMB AMM 21-31-00.  AC RELEASED, AFTER ALL CHECKS, BACK TO SERVICE.
